Share:


A family of the spiral solutions of the nonlinear Klein‐Gordon equation

    V. V. Gudkov Affiliation

Abstract

A family of the functions, intended for a construction the exact travelling wave solutions of nonlinear partial differential equations, is given. Exact solutions of the Klein‐Gordon equation with a special potential are obtained. The behavior of complex and hypercomplex solutions of the second order is presented.


First Published Online: 14 Oct 2010

Keyword : -

How to Cite
Gudkov, V. V. (1998). A family of the spiral solutions of the nonlinear Klein‐Gordon equation. Mathematical Modelling and Analysis, 3(1), 98-103. https://doi.org/10.3846/13926292.1998.9637092
Published in Issue
Dec 15, 1998
Abstract Views
337
PDF Downloads
296
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.